# SDR AWXA200300983

- Difficulty date: August 16, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 62,039 hours, 50,495 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 69353521
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-16 CHECK A 1/2 INCH CRACK WAS FOUND ON TOP LEG OF STRINGER CLIP 21 RT, FORWARD SIDE OF BS 787. MAINTENANCE REMOVED CRACKED STRINGER CLIP 21 RT, BS 787; FABRICATED A NEW REPLACEMENT TIE CLIP; INSTALLED REPAIR PART IAW B737-200 SRM 51-30-02, STEP 4B-4E, FIG. 007.
